MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the Medical Association of Thailand = Chotmaihet thangphaet · 1989

Death following intentional overdose of psychotropic drugs.

Kasantikul V, Kasantikul D

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of successful suicide from overdose of amitriptyline, perphenazine, and midazolam is described. Postmortem findings were inadequate to explain the death. Sudden cardiac arrest suggested that the death from overdose probably resulted from drug cardiotoxicity. The physicians should be aware of this serious complication when prescribing a combination of these potential lethal drugs. A limited supply should be given to depressed patients.

Для цитирования: Kasantikul V, Kasantikul D. Death following intentional overdose of psychotropic drugs.. Journal of the Medical Association of Thailand = Chotmaihet thangphaet. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.